Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 261, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 30, 2013, 1:56 AM EST for Whitfield County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2013, 1:56 AM EST (06:56 UTC)
- Expired
- Dec 31, 2013, 1:56 AM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
488
WGUS42 KFFC 300656
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 AM EST MON DEC 30 2013
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC313-302056-
/O.NEW.KFFC.FL.W.0261.131230T0656Z-000000T0000Z/
/CHCG1.1.ER.131230T0645Z.131230T0645Z.000000T0000Z.UU/
156 AM EST MON DEC 30 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 130 AM MONDAY THE STAGE WAS 15.9 FEET...AND RISING.
* FLOOD STAGE IS 16 FEET.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$4 follow-up statements
322
WGUS82 KFFC 301040
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 AM EST MON DEC 30 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
FALLING CREEK NEAR EAST JULIETTE AFFECTING JONES COUNTY
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND
WILKINSON COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON
AND WILKINSON COUNTIES
LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES
COUNTIES
GAC313-310040-
/O.CON.KFFC.FL.W.0261.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.131230T0645Z.131230T0945Z.000000T0000Z.UU/
540 AM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 5 AM MONDAY THE STAGE WAS 16.1 FEET...AND SLOWLY RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC169-301110-
/O.CAN.KFFC.FL.W.0254.000000T0000Z-131230T1040Z/
/FALG1.1.ER.131229T0945Z.131229T1845Z.131230T0350Z.NO/
540 AM EST MON DEC 30 2013
THE FLOOD WARNING IS CANCELLED FOR
THE FALLING CREEK NEAR EAST JULIETTE .
* THIS TAKES AFFECT IMMEDIATELY.
* AT 5 AM MONDAY THE STAGE WAS 7.9 FEET...AND FALLING.
* FLOOD STAGE IS 13 FEET.
* THE CREEK WILL CONTINUE TO FALL.
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$
GAC021-153-169-207-289-310039-
/O.CON.KFFC.FL.W.0255.000000T0000Z-140101T0800Z/
/MACG1.1.ER.131229T1448Z.131230T0015Z.140101T0200Z.NO/
540 AM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL LATE TUESDAY NIGHT.
* AT 5 AM MONDAY THE STAGE WAS 20.4 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL SLOWLY FALL BELOW FLOOD STAGE BY TUESDAY NIGHT.
* AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE
MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH
STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET
BRIDGE.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-310039-
/O.CON.KFFC.FL.W.0250.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.131230T0957Z.140103T0000Z.000000T0000Z.NO/
540 AM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 5 AM MONDAY THE STAGE WAS 12 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE TO NEAR 12.9 FEET BY THURSDAY EVENING. ADDITIONAL
RISES ARE POSSIBLE THEREAFTER.
* AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER
CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY
PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC059-133-219-301110-
/O.CAN.KFFC.FL.W.0253.000000T0000Z-131230T1400Z/
/PNFG1.1.ER.131229T2105Z.131230T0000Z.131230T0345Z.NO/
540 AM EST MON DEC 30 2013
THE FLOOD WARNING IS CANCELLED FOR
THE OCONEE RIVER NEAR PENFIELD.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 5 AM MONDAY THE STAGE WAS 12.5 FEET...AND FALLING.
* FLOOD STAGE IS 13 FEET.
* THE RIVER WILL CONTINUE TO FALL.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG
THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA
HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO
AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC009-303-319-301110-
/O.CAN.KFFC.FL.W.0257.000000T0000Z-131230T1248Z/
/MLGG1.1.ER.131229T1614Z.131229T2100Z.131230T0548Z.NO/
540 AM EST MON DEC 30 2013
THE FLOOD WARNING IS CANCELLED FOR
THE OCONEE RIVER NEAR MILLEDGEVILLE.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 5 AM MONDAY THE STAGE WAS 23.2 FEET...AND FALLING.
* FLOOD STAGE IS 27 FEET.
* THE RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$
GAC303-319-310039-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.131230T0234Z.131230T0945Z.000000T0000Z.NR/
540 AM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 5 AM MONDAY THE STAGE WAS 19.4 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 18 FEET.
* AT 19 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BEGIN TO
SURROUND THE ELEVATED USGS GAGE HOUSE.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-175-303-319-310039-
/O.CON.KFFC.FL.W.0258.140101T2000Z-000000T0000Z/
/DBNG1.1.ER.140101T2000Z.140103T0600Z.000000T0000Z.NO/
540 AM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR DUBLIN.
* FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 5 AM MONDAY THE STAGE WAS 18.7 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21 FEET.
* AT 22 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND
NATURAL FLOOD PLAIN ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
THE GAGE ON U.S. HIGHWAY 80. PORTIONS OF SOME DIRT RIVER ACCESS
ROADS WILL BEGIN TO FLOOD.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC265-317-310039-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.131229T1955Z.131230T0615Z.000000T0000Z.NO/
540 AM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE RIVER NEAR WASHINGTON.
* UNTIL FURTHER NOTICE.
* AT 5 AM MONDAY THE STAGE WAS 22.6 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 19 FEET.
* THE RIVER SHOULD FALL BELOW FLOOD STAGE ON TUESDAY.
* AT 23 FEET...MINOR FLOODING EXPANDS FURTHER INTO THE WOODLANDS
AND FIELDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE AT
LUNDBERG ROAD.
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$255
WGUS82 KFFC 301514
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 AM EST MON DEC 30 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES
COUNTIES
GAC313-310514-
/O.CON.KFFC.FL.W.0261.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.131230T0645Z.131230T1445Z.000000T0000Z.UU/
1014 AM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 945 AM MONDAY THE STAGE WAS 16.3 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 16 FEET.
* AT 16 FEET...MINOR FLOODING OCCURS IN THE PASTURES AND FIELDS
UPSTREAM ALONG THE RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD
BRIDGE...AND DOWNSTREAM ALONG THE LEFT BANK.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC303-319-310513-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.131230T0234Z.131230T1400Z.000000T0000Z.NR/
1014 AM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 945 AM MONDAY THE STAGE WAS 19.4 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 18 FEET.
* AT 19 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE WOODLANDS
AND WETLANDS ALONG THE RIVER BOTH UPSTREAM AND DOWNSTREAM FROM
THE GAGE LOCATED BY THE DIRT BOAT RAMP ON THE WEST SIDE OF THE AVANT
MINE OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE
PAST THE TOP OF THE BOAT RAMP AND WILL BEGIN TO SURROUND THE
ELEVATED USGS GAGE HOUSE.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC265-317-310513-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.131229T1955Z.131230T0615Z.000000T0000Z.NO/
1014 AM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE RIVER NEAR WASHINGTON.
* UNTIL FURTHER NOTICE.
* AT 10 AM MONDAY THE STAGE WAS 21.8 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
CONTINUE. .
* FLOOD STAGE IS 19 FEET.
* BETWEEN 21 AND 23 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS
AND FIELDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE
AT LUNDBERG ROAD.
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$921
WGUS82 KFFC 301904
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EST MON DEC 30 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON
AND WILKINSON COUNTIES
LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES
COUNTIES
GAC313-310904-
/O.CON.KFFC.FL.W.0261.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.131230T0645Z.131230T1800Z.000000T0000Z.UU/
204 PM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 145 PM MONDAY THE STAGE WAS 16.3 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 16 FEET.
* AT 16 FEET...MINOR FLOODING OCCURS IN THE PASTURES AND FIELDS
UPSTREAM ALONG THE RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD
BRIDGE...AND DOWNSTREAM ALONG THE LEFT BANK.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC021-153-169-207-289-310904-
/O.CON.KFFC.FL.W.0255.000000T0000Z-140101T0100Z/
/MACG1.1.ER.131229T1448Z.131230T0015Z.131231T1900Z.NO/
204 PM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY EVENING.
* AT 130 PM MONDAY THE STAGE WAS 19.5 FEET...ANDFALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 18 FEET.
* BETWEEN 19 AND 20 FEET......MINOR FLOODING CONTINUES WITH PORTIONS
OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODED NORTH OF
THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE
FIFTH STREET BRIDGE.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-310904-
/O.CON.KFFC.FL.W.0250.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.131230T0952Z.140104T0600Z.000000T0000Z.NO/
204 PM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL FURTHER NOTICE.
* AT 145 PM MONDAY THE STAGE WAS 12.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING...REACHING AROUND 13.3 FEET BY EARLY
SATURDAY MORNING...WITH ADDITIONAL RISES POSSIBLE THEREAFTER.
* AT 12 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINNING. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK. AT
13 FEET...MINOR FLOODING OF THE LOWLANDS ADJACENT TO THE RIVER
EXPANDS WIDER INTO THE FLOOD PLAIN INCLUDING INTO THE NEARBY PARK
AND THE PARKING LOT AT THE ABBEVILLE BOAT RAMP.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC303-319-310904-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.131230T0234Z.131230T1400Z.000000T0000Z.NR/
204 PM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 145 PM MONDAY THE STAGE WAS 19.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 18 FEET.
* AT 19 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND WETLANDS
ALONG THE RIVER BOTH UPSTREAM AND DOWNSTREAM FROM THE GAGE LOCATED
BY THE DIRT BOAT RAMP ON THE WEST SIDE OF THE AVANT MINE OFF ADAMS
ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE PAST THE TOP OF THE
BOAT RAMP AND WILL BEGIN TO SURROUND THE ELEVATED USGS GAGE HOUSE.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-175-303-319-310904-
/O.CON.KFFC.FL.W.0258.140103T0600Z-140104T1200Z/
/DBNG1.1.ER.140103T0600Z.140103T1200Z.140104T0600Z.NO/
204 PM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR DUBLIN.
* FROM EARLY FRIDAY MORNING UNTIL SATURDAY MORNING.
* AT 145 PM MONDAY THE STAGE WAS 18.2 FEET...AND FALLING.
* NO FLOODING IS CURRENTLY OCCURRING...HOWEVER MINOR FLOODING IS
FORECAST TO DEVELOP.
* FLOOD STAGE IS 21 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY
MORNING THEN CONTINUE RISING...REACHING NEAR 21.1 FEET LATER FRIDAY.
THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* AT 21 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS IN THE
WOODLANDS AND NATURAL FLOOD PLAIN ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 80.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC265-317-310903-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.131229T1955Z.131230T0615Z.000000T0000Z.NO/
204 PM EST MON DEC 30 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE RIVER NEAR WASHINGTON.
* UNTIL FURTHER NOTICE.
* AT 1 PM MONDAY THE STAGE WAS 21.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 19 FEET.
* BETWEEN 21 AND 23 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS
AND FIELDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE
AT LUNDBERG ROAD.
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$413
WGUS82 KFFC 310350
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 PM EST MON DEC 30 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
GAC313-310420-
/O.CAN.KFFC.FL.W.0261.000000T0000Z-131231T0350Z/
/CHCG1.1.ER.131230T0645Z.131230T1800Z.131231T0245Z.UU/
1050 PM EST MON DEC 30 2013
THE FLOOD WARNING IS CANCELLED FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 1045 PM MONDAY THE STAGE WAS 15.9 FEET...AND FALLING.
* FLOOD STAGE IS 16.0 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
* AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 30, 12:45 AM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Dec 30, 12:45 AM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1245 AM EST MON DEC 30 2013 .PREV DISCUSSION... /ISSUED 244 PM EST SUN DEC 29 2013/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... LATEST SURFACE ANALYSIS OVER THE EASTERN STATES SHOWS LOW PRESSURE HAS PUSHED ITS WAY INTO THE MID ATLANTIC CENTERED NEAR THE DC AREA. PREFRONTAL TROUGH NOW ALIGNING ITSELF ALMOST DIRECTLY ALONG THE SOUTHEAST COASTLINE AND ROUGHLY REPRESENTS CUTOFF FOR PRECIP. FOR THE LOCAL AREA...A SECONDARY SURFACE TROUGH EXTENDS FROM ATHENS TO ATLANTA AND AS IT ROTATES THROUGH...SHOULD SEE BACK EDGE OF LOW CLOUDS TRANSITION WITH IT ALLOWING FOR PARTIAL CLEARING THROUGH THE EVENING HOURS. STILL SOME UNCERTAINTY AS TO HOW MUCH IF ANY CLOUDS WILL BUILD BACK INTO THE AREA TONIGHT BUT FEEL THERE WILL BE AT LEAST SOME CLOUDS TO DETER OPTIMUM RADIATIONAL COOLING CONDITIONS AND WILL THEREFORE GO ON THE HIGH SIDE OF GUIDANCE FOR LOWS. NOT MUCH OF A BREAK IN STORE AS SECONDARY UPPER TROUGH MOVES INTO THE MISSOURI VALLEY MONDAY MORNING AND THE TENNESSEE VALLEY BY MONDAY AFTERNOON. IT LOOKS LIKE THIS WILL BE A SPLIT TYPE SYSTEM AS WE SEE UPPER TROUGH SQUEEZE OUT WHAT LITTLE AVAILABLE MOISTURE IT HAS FOR THE NORTH AND SOME GULF MOISTURE GETS ENTRAINED INTO THE SYSTEM TO AFFECT THE SOUTHERN SECTIONS. STILL NOT A GREAT DEAL OF MOISTURE...EVEN TO THE SOUTH...BUT FEEL THERE IS ENOUGH LIFT THAT WE MAY REALIZE MORE IN THE WAY OF POPS THAN WHAT MODELS PROJECT. HAVE THEREFORE PAINTED A SWATH OF CHANCE POPS FROM COLUMBUS TO JUST SOUTH OF MACON. HAVE GONE ON THE HIGH SIDE OF TEMPS FOR THIS TIME PERIOD AS WELL WHICH SHOULD ALLEVIATE ANY CONCERNS FOR FROZEN PRECIP DURING THIS TIME FRAME. SYSTEM MOVES THROUGH QUICKLY BY TUESDAY MORNING WITH NORTHERLY FLOW AND DRIER CONDITIONS FOR THE AREA. WENT CLOSE TO A BIAS CORRECTED BLEND FOR THE TUESDAY AFTERNOON PERIOD WITH HIGHS NEAR SEASONAL NORMS. DEESE LONG TERM /TUESDAY THROUGH SUNDAY/... THE MID RANGE PERIOD BEGINS WITH MODELS IN AGREEMENT ON SURFACE HIGH PRESSURE IN CONTROL OF THE REGION AND NEAR ZONAL FLOW ALOFT DOMINATING THE SOUTHERN US AND A SLIGHTLY MEAN TROF AXIS OFF THE ATLANTIC SEABOARD. WE LOOK TO BRING IN THE NEW YEAR WITH NEAR CLIMO TEMPS AND TRANQUIL WEATHER. BY LATE WEDNESDAY SURFACE RIDGING WILL SHIFT EAST OF THE AREA AS A SHORT WAVE DIGS SOUTH INTO THE SOUTHERN PLAINS. AS A RESULT...MOISTURE AND CLOUDS WILL BE ON THE INCREASE AHEAD OF THAT SYSTEM AND WITHING A SLIGHTLY SOUTHWEST FLOW ALOFT. ABOUT THE ONLY DISAGREEMENT IN THE EXTENDED PERIOD BETWEEN THE GFS AND ECMWF OCCUR WITH THIS SHORT WAVE AND AND WHERE IT BOTTOMS OUT AND HOW MUCH MOISTURE IS AVAILABLE FOR PRECIP. HAVE OPTED TO KEEP POPS IN THE SLIGHT CHANCE RANGE AND SPLIT THE DIFFERENCE BETWEEN THE DRY GFS AND WETTER ECMWF. IN LOOKING AT BOTH MODELS...CANNOT RULE OUT RAIN MIXING WITH FROZEN PRECIP IN THE MOUNTAINS...PARTICULARLY AT THE ONSET AS SOME EVAPORATIVE COOLING OCCURS. HAVE ADDED SOME FROZEN PRECIP TO THE GRIDS IN THE NORTHERN MOUNTAINS AND KEPT POPS IN THE SLIGHT CATEGORY FOR NOW GIVEN THE DISCREPANCY. COLD SURFACE HIGH BUILDS IN LATE THU AND DOMINATES THE WEATHER FOR FRIDAY AND SATURDAY. FRIDAY COULD BE QUITE COLD WITH HIGHS RUNNING 6 TO 10 DEGREES BELOW CLIMO. BY LATE SAT INTO SUN...BOTH GFS AND ECMWF IN AGREEMENT ON STRONG CAD IN PLACE WITH SW FLOW ALOFT. COULD MAKE FOR A CLOUDY AND COOL WEEKEND...AGAIN...WITH RAIN RETURNING ON LATE SUNDAY AHEAD OF THE NEXT TROUGH. STELLMAN HYDROLOGY... RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES HAVE OCCURRED ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THE PAST 24 HOURS... THESE RAINFALL AMOUNTS COMBINED WITH WET SOIL CONDITIONS AND ABOVE NORMAL STREAM- FLOWS WILL LIKELY RESULT IN ADDITIONAL MINOR FLOODING ALONG SOME AREA CREEKS AND RIVERS. THE THREAT OF HEAVY RAIN HAS ENDED FOR NORTH AND WEST CENTRAL GEORGIA AS A SURFACE LOW PRESSURE SYSTEM PUSHES EAST AWAY FROM THE AREA THEREFORE... THE FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE AT 1 PM THIS AFTERNOON DESPITE CONTINUED RISES ON SOME CREEKS AND RIVERS. SEE FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL AND SPECIFIC INFORMATION && .AVIATION... 06Z UPDATE... THE SW FLOW ALOFT WILL CONTINUE TO STREAM HIGH CLOUDS ACROSS THE AREA THROUGH THE PERIOD. MODELS SHOW AN EMBEDDED UPPER DISTURBANCE TRAVERSING THE AREA TODAY... WITH MODEL RH FIELDS SHOWING AT LEAST MID LEVEL CIGS SPREADING INTO ATLANTA TAF SITES BY AROUND 15-17Z TODAY. THESE MID CLOUDS PERSIST UNTIL THE DISTURBANCE EXITS EAST SOMETIME BETWEEN 06-09Z TUE. STILL SOME UNCERTAINTY ON TIMING AND LEVEL OF THESE MID CLOUDS TODAY. OTHERWISE... EXPECT WNW SURFACE WINDS BETWEEN 7-9KTS TODAY... THEN 5KTS OR LESS TONIGHT. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON TIMING AND LEVEL OF MID CIGS TODAY. HIGH CONFIDENCE ALL OTHER ELEMENTS THROUGH TONIGHT. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 37 54 38 55 / 0 10 20 5 ATLANTA 40 50 38 52 / 0 20 20 5 BLAIRSVILLE 36 46 29 46 / 0 10 10 5 CARTERSVILLE 36 44 32 50 / 0 10 10 5 COLUMBUS 40 55 42 55 / 0 20 30 5 GAINESVILLE 39 49 36 53 / 0 10 10 5 MACON 38 58 39 57 / 0 20 30 5 ROME 36 43 30 51 / 0 10 10 5 PEACHTREE CITY 37 51 36 52 / 0 20 20 5 VIDALIA 43 62 48 59 / 0 20 30 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 29, 5:35 PM EST, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 PM EST SUN DEC 29 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 535 PM EST SUN DEC 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...MINOR FLOODING OF SOME CREEKS AND RIVERS IN CENTRAL GEORGIA WILL CONTINUE... WEATHER HAZARDS EXPECTED...MAIN THREAT WILL BE MINOR FLOODING ALONG SOME CREEKS AND RIVERS IN CENTRAL GEORGIA DUE TO HEAVY RAINS THAT OCCURRED OVERNIGHT AND EARLY THIS MORNING. DISCUSSION... WEAK HIGH PRESSURE WITH COOLER AND DRIER AIR WILL MOVE INTO THE STATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. 16
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 9:56 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 39 hr |
| Dec 30, 1:08 PM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.